# SDR CALA2015030493186

- Difficulty date: March 2, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 59,264 hours, 14,785 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON EVALUATING ACFT BELLY DRAIN, LEAKS FOUND 1 EA LOWER FUSELAGE DRAIN VLV MISSING THE PLASTIC INTERNAL COMPONENTS.  REPAIRED CORROSION ON SKIN AT BS 1540+4 BETWEEN STRINGER 39L & 39R AT WATER DRAIN VLV IAW ECRA 5300-05082 PART 1 AREA 1.  NEED TO ACCOMPLISH INITIAL INSPECTION ON OR BEFORE 37,500 TOTAL CYCLES IAW ECRA 5300-05082 PART 2.
